NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

At what angle is an intramuscular injection given?

  1. A15 degrees
  2. B45 degrees
  3. C30 degrees
  4. D90 degrees
2.护理学基础困难

A patient with new swallowing difficulty is prescribed a modified-release tablet. What should the nurse do?

  1. ACrush the tablet and mix it with yoghurt
  2. BContact the prescriber or pharmacist for a suitable alternative
  3. CCut the tablet into quarters and give the pieces one at a time with water
  4. DOmit the medicine without telling anyone
3.感染控制与患者安全中等

Which information must be documented when a patient is restrained?

  1. AOnly whether the family agreed to the restraint
  2. BOnly the name of the nurse who applied it and the unit where it happened
  3. COnly the time the restraint was put on and the time it was taken off
  4. DThe reason, alternatives tried, type of restraint, times and regular assessments
4.感染控制与患者安全困难

一份手写医嘱写着“10U regular insulin subcut now”。护士最佳的做法是什么?

  1. A不加质疑,按所写给 10 单位
  2. B请护理员辨认笔迹
  3. C澄清医嘱,因为“U”可能被误读
  4. D给 100 单位,因为医嘱看起来是这样写的
5.优先排序与委派中等

护士发现一名患者躺在床边的地板上。首要行动是什么?

  1. A在移动患者之前,评估其反应性和损伤情况
  2. B在同事的帮助下立即把患者扶回床上
  3. C打电话给患者家属解释发生了什么
  4. D趁细节清晰时填写事件报告
6.优先排序与委派困难

A patient with COPD on 2 L/min oxygen becomes drowsy and hard to wake. The SpO₂ is 93%. What is the priority?

  1. AGive the as-needed sedative so the patient rests comfortably
  2. BIncrease the oxygen to 6 L/min so that the saturation goes even higher than now
  3. CLet the patient sleep, because the saturation is above target
  4. DAssess breathing and escalate for a blood gas, as carbon dioxide may be rising
7.临床护理中等

A patient has a continuous stream of bubbles in the water seal chamber of their chest drain. What does this most likely indicate?

  1. AThe lung has fully re-expanded
  2. BThe drain is blocked
  3. CThe drain is working normally for a fluid collection only
  4. DAn air leak, from the lung or from the drainage system
8.临床护理困难

Why must a unit of red cells be transfused within the set time limit (commonly four hours) after it leaves controlled cold storage?

  1. AThe red cells break down and turn into plasma
  2. BThe blood group of the cells changes after a few hours
  3. CBacteria can grow in the blood at room temperature
  4. DThe bag stops dripping after four hours
9.实验室检查值与电解质中等

How should a patient collect a clean-catch midstream urine sample?

  1. AFill the cup completely, then add tap water if there is not enough
  2. BClean the area, start voiding into the toilet, then catch the middle part
  3. CCollect urine from the toilet bowl after voiding into the toilet
  4. DCollect the very first urine of the stream directly in the sterile cup
10.实验室检查值与电解质困难

一份 aPTT 结果极高,但护士得知样本是从输注肝素的那只手臂采集的。最好的措施是什么?

  1. A接受该结果并将输注速度减半
  2. B在调整剂量之前,要求从对侧手臂重新采样
  3. C立即给予鱼精蛋白逆转肝素
  4. D永久停止肝素输注并通知医疗人员
11.药理学中等

阿昔洛韦主要用于治疗由什么引起的感染?

  1. A产 β-内酰胺酶的细菌
  2. B甲型流感病毒
  3. CHIV
  4. D单纯疱疹病毒和水痘-带状疱疹病毒等疱疹病毒
12.药理学困难

A woman with chronic hypertension who takes lisinopril is now pregnant. What is the key concern?

  1. ALisinopril has no known fetal effects and should be continued
  2. BAll antihypertensives must be stopped in pregnancy
  3. CLisinopril works better in pregnancy, so the dose should be increased
  4. DACE inhibitors harm fetal kidneys, so a safer drug is used
13.内外科护理:心血管与呼吸中等

A patient's blood pressure is 120/60 mmHg. What is the approximate mean arterial pressure?

  1. A60 mmHg
  2. B90 mmHg
  3. C80 mmHg
  4. D100 mmHg
14.内外科护理:心血管与呼吸困难

一名心房颤动患者心率 165 次/分,血压 78/45 mmHg,胸痛并出现新的意识混乱。护士应预期哪种治疗?

  1. A紧急同步电复律
  2. B像心脏骤停那样进行非同步除颤
  3. C口服比索洛尔,明早复查
  4. D静脉注射阿托品以改善血压
15.内外科护理:神经、内分泌与肾脏中等

长期服用苯妥英的患者应被告知哪种副作用?

  1. A体重减轻和不耐热
  2. B几乎所有患者都会头皮脱发
  3. C逐渐发生的永久性听力丧失
  4. D牙龈增生,因此良好的口腔卫生很重要
16.内外科护理:神经、内分泌与肾脏困难

A patient on levothyroxine has palpitations, weight loss and poor sleep. TSH is suppressed, and free T4 is high. What is the most likely explanation?

  1. AA normal response to the drug
  2. BThe dose is too high
  3. CThe dose is too low
  4. DThe thyroid has stopped working
17.内外科护理:消化、围手术期与肿瘤中等

Which nursing intervention best reduces preoperative anxiety?

  1. AAvoiding talking about the operation at all
  2. BTelling the patient that there is nothing to worry about
  3. CKeeping family members away until after surgery
  4. DExplaining what will happen and answering questions
18.内外科护理:消化、围手术期与肿瘤困难

一名肝性脑病患者夜间烦躁。有人建议用苯二氮䓬类药物助眠。护士应怎么做?

  1. A给药并停用乳果糖以避免腹泻
  2. B提出质疑,因为镇静药可使脑病加重
  3. C给药,因为肝脏不影响镇静药
  4. D给双倍的常规剂量以确保入睡
19.产科护理中等

一名子痫前期的女性主诉剧烈头痛并看到闪光。这提示什么?

  1. A伴有严重表现的子痫前期,有发生子痫的风险
  2. B硫酸镁的正常作用
  3. C紧张性头痛,在妊娠晚期常见且无害
  4. D低血糖
20.产科护理困难

After a severe postpartum haemorrhage, a woman cannot breastfeed because her milk does not come in, and she feels very tired. Which condition should be suspected?

  1. ASheehan syndrome
  2. BPostpartum thyroiditis
  3. CBreast engorgement
  4. DMastitis
21.儿科护理中等

Which nursing action is correct for a newborn receiving phototherapy?

  1. AKeep the baby fully dressed under the lights to prevent heat loss
  2. BCover the eyes, expose as much skin as possible and monitor temperature and hydration
  3. CApply a moisturising lotion to the skin before each session to prevent drying under the lights
  4. DStop feeds during phototherapy so that bilirubin falls faster
22.儿科护理困难

The parents of a 9-year-old who wets the bed most nights have been punishing him. What is the best advice?

  1. AStop all drinks after lunch and keep him in nappies
  2. BStop punishing him, praise dry nights and consider a bedwetting alarm
  3. CWake him every hour through the night and make him change his own sheets
  4. DWait, as no help is available until he is a teenager
23.精神科护理中等

A patient intoxicated with phencyclidine (PCP) is agitated and has nystagmus and high blood pressure. Which nursing approach is best?

  1. APut him in a busy area so that staff can watch him more easily
  2. BProvide a quiet, low-stimulation environment and keep staff and patient safe
  3. CTry to talk the patient down by discussing his feelings in detail
  4. DEncourage him to walk around the ward and join in activities to help burn off the drug
24.精神科护理困难

A woman with PTSD after a sexual assault by a man becomes distressed when a male nurse is assigned to her. What is the most appropriate response?

  1. AAssign a female nurse where possible and explain her care plan to her
  2. BInsist that she accept the male nurse, as all staff are professional
  3. CLeave her without a named nurse until she calms down
  4. DTell her that she must learn to face her fears
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F38.2 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 38.2 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

38.2 °C
T = °F
26.护理数学与单位换算困难
1½ 杯? mL1½ tbsp? mL2 tsp? mL3 fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1½ 杯 / 茶, 1½ tbsp / 液体营养补充剂, 2 tsp / 止咳糖浆, 3 fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 杯 = 8 fl oz = 240 mL1 tbsp = 15 mL1 tsp = 5 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
60 kg2 mg/kgD = ? mg

某患者体重 60 kg,医嘱为单次给药 2 mg/kg。求剂量 D(mg)。

60 kg2 mg/kg
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 9100 单位的药物,药液规格为 10000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

9100 units10000 units/mL
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL75 gtt/min8 h

滴注以 75 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 8 小时内接受多少毫升 V?

75 gtt/min60 gtt/mL8 h
V = mL
30.静脉输液速度困难
100 mg50 mL25 mL/h? mg/h

一袋液体在 50 mL 中含药 100 mg,以 25 mL/h 的速度输注。患者每小时获得多少毫克 D?

100 mg/50 mL25 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量8 小时班次果汁200 mL果冻120 mL静脉输液60 mL/h × 8 h静脉抗生素1 × 100 mL尿液200 mL尿液200 mL伤口引流30 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

果汁: 200 mL果冻: 120 mL静脉输液: 60 mL/h × 8 h静脉抗生素: 1 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL→ 50 mL/h开始 07:30t总数​ = ? h80 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 07:30 开始以 80 mL/h 输注。4 小时后速率改为 50 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL80 mL/h · 4 h50 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 无、卧床休息或由护士协助; 静脉输液或封管: 否; 步态: 受损; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 18 次/分,SpO₂ 99%正在补充吸氧,血压 84/50 mmHg,脉搏 120 次/分,清醒,体温 37.7 °C。患者属于哪个临床风险组?点击它。

RR 18SpO₂ 99%O₂SBP 84HR 120AT 37.7 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · 90 degrees

为什么是这个答案

Intramuscular injections are given at 90 degrees so the needle passes through the skin and fat into the muscle. Intradermal injections use about 10–15 degrees.

答案

D · 90 degrees
2.护理学基础

答案: B · Contact the prescriber or pharmacist for a suitable alternative

为什么是这个答案

Crushing a modified-release tablet can release the full dose at once and cause toxicity. The prescriber or pharmacist can suggest a liquid, a patch or another drug, and any omitted dose is documented.

答案

B · Contact the prescriber or pharmacist for a suitable alternative
3.感染控制与患者安全

答案: D · The reason, alternatives tried, type of restraint, times and regular assessments

为什么是这个答案

Restraint documentation includes the behavior that made it necessary, less restrictive measures tried, the order, the type used, the times applied and released, and ongoing checks of circulation, skin, needs and mental state.

答案

D · The reason, alternatives tried, type of restraint, times and regular assessments
4.感染控制与患者安全

答案: C · 澄清医嘱,因为“U”可能被误读

为什么是这个答案

“10U”可能被读成 100 或 104 单位,可能造成致命的过量。护士应澄清医嘱,并要求把“units”完整写出。对胰岛素绝不能靠猜测。

答案

C · 澄清医嘱,因为“U”可能被误读
5.优先排序与委派

答案: A · 在移动患者之前,评估其反应性和损伤情况

为什么是这个答案

护士首先检查反应性、呼吸和头部外伤或髋部骨折等损伤。然后才在帮助下安全地移动患者。通知医疗人员,之后再完成报告。

答案

A · 在移动患者之前,评估其反应性和损伤情况
6.优先排序与委派

答案: D · Assess breathing and escalate for a blood gas, as carbon dioxide may be rising

为什么是这个答案

In COPD, drowsiness can be a sign of carbon dioxide retention (hypercapnia), even when the saturation is acceptable. The nurse assesses breathing, escalates and avoids extra oxygen or sedatives that could worsen it.

答案

D · Assess breathing and escalate for a blood gas, as carbon dioxide may be rising
7.临床护理

答案: D · An air leak, from the lung or from the drainage system

为什么是这个答案

Bubbling with breathing in a drain for pneumothorax shows air is leaving the pleural space. Continuous bubbling can also mean a leak in the connections, so the system is checked and the finding reported.

答案

D · An air leak, from the lung or from the drainage system
8.临床护理

答案: C · Bacteria can grow in the blood at room temperature

为什么是这个答案

Red cells are stored cold to limit bacterial growth. Once out of controlled storage, the transfusion must be completed within the time limit to reduce the risk of bacterial contamination and transfusion-transmitted infection.

答案

C · Bacteria can grow in the blood at room temperature
9.实验室检查值与电解质

答案: B · Clean the area, start voiding into the toilet, then catch the middle part

为什么是这个答案

Cleaning the urethral area and discarding the first part of the stream reduce contamination from skin and urethral bacteria. The inside of the sterile container must not be touched, and the sample should reach the laboratory promptly.核对依据: Clean catch urine sample · MedlinePlus (NIH) (2024)

答案

B · Clean the area, start voiding into the toilet, then catch the middle part
10.实验室检查值与电解质

答案: B · 在调整剂量之前,要求从对侧手臂重新采样

为什么是这个答案

从输液手臂抽取的血液含有来自输液的肝素,因此 aPTT 假性偏高。来自另一只手臂的样本才能给出真实的结果。根据错误的结果改变剂量可能导致血栓形成。核对依据: Partial Thromboplastin Time (PTT) Test · MedlinePlus (NIH) (2026)

答案

B · 在调整剂量之前,要求从对侧手臂重新采样
11.药理学

答案: D · 单纯疱疹病毒和水痘-带状疱疹病毒等疱疹病毒

为什么是这个答案

阿昔洛韦在受感染细胞中被病毒胸苷激酶磷酸化,随后阻断病毒 DNA 聚合酶。它用于唇疱疹、生殖器疱疹、水痘和带状疱疹。

答案

D · 单纯疱疹病毒和水痘-带状疱疹病毒等疱疹病毒
12.药理学

答案: D · ACE inhibitors harm fetal kidneys, so a safer drug is used

为什么是这个答案

ACE inhibitors and ARBs cause fetal kidney damage, oligohydramnios and other problems, especially later in pregnancy. Drugs such as labetalol, nifedipine or methyldopa are used instead.

答案

D · ACE inhibitors harm fetal kidneys, so a safer drug is used
13.内外科护理:心血管与呼吸

答案: C · 80 mmHg

为什么是这个答案

MAP ≈ diastolic + (systolic − diastolic) ÷ 3 = 60 + 60 ÷ 3 = 80 mmHg. The heart spends longer in diastole, so MAP is closer to the diastolic value. A MAP of at least about 65 mmHg is a common target for organ perfusion.

答案

C · 80 mmHg
14.内外科护理:心血管与呼吸

答案: A · 紧急同步电复律

为什么是这个答案

伴有不良特征(休克、心肌缺血、晕厥或心力衰竭)的快速性心律失常,需要在镇静或麻醉下紧急同步直流电复律。电击与 R 波同步,以避免触发室颤。非同步除颤用于无脉搏的心律,阿托品用于心动过缓。

答案

A · 紧急同步电复律
15.内外科护理:神经、内分泌与肾脏

答案: D · 牙龈增生,因此良好的口腔卫生很重要

为什么是这个答案

苯妥英常引起牙龈增生,还可引起多毛、面部特征粗糙,高浓度时出现共济失调、眼球震颤和嗜睡。良好的牙齿护理可减少牙龈问题。该药治疗窗窄,因此要监测血药浓度。

答案

D · 牙龈增生,因此良好的口腔卫生很重要
16.内外科护理:神经、内分泌与肾脏

答案: B · The dose is too high

为什么是这个答案

A suppressed TSH with raised free T4 and hyperthyroid symptoms in a patient on levothyroxine suggests over-replacement. The prescriber usually lowers the dose. Long-term over-replacement increases the risk of atrial fibrillation and bone loss.

答案

B · The dose is too high
17.内外科护理:消化、围手术期与肿瘤

答案: D · Explaining what will happen and answering questions

为什么是这个答案

Clear information about what to expect, including pain control and recovery, reduces anxiety and can improve recovery. False reassurance does not address the patient's concerns.

答案

D · Explaining what will happen and answering questions
18.内外科护理:消化、围手术期与肿瘤

答案: B · 提出质疑,因为镇静药可使脑病加重

为什么是这个答案

苯二氮䓬类和阿片类药物在肝衰竭时会蓄积,可诱发或加重脑病。应寻找感染、便秘、消化道出血、脱水和电解质变化等诱因。用于酒精戒断的苯二氮䓬类是例外,需谨慎使用。

答案

B · 提出质疑,因为镇静药可使脑病加重
19.产科护理

答案: A · 伴有严重表现的子痫前期,有发生子痫的风险

为什么是这个答案

新出现的剧烈头痛和视觉障碍是重度子痫前期的脑部征象,可能先于抽搐出现。需要紧急上报。

答案

A · 伴有严重表现的子痫前期,有发生子痫的风险
20.产科护理

答案: A · Sheehan syndrome

为什么是这个答案

Sheehan syndrome is pituitary necrosis from severe blood loss and hypotension. Low prolactin causes lactation failure, and other hormone deficiencies cause fatigue, low blood pressure and absent periods.

答案

A · Sheehan syndrome
21.儿科护理

答案: B · Cover the eyes, expose as much skin as possible and monitor temperature and hydration

为什么是这个答案

Phototherapy works on bilirubin in the skin, so maximal skin should be exposed while the eyes are shielded. Babies can lose extra fluid and become too warm or cold, so temperature, hydration and feeding are monitored; lotions can cause burns.

答案

B · Cover the eyes, expose as much skin as possible and monitor temperature and hydration
22.儿科护理

答案: B · Stop punishing him, praise dry nights and consider a bedwetting alarm

为什么是这个答案

Nocturnal enuresis is common and not deliberate; punishment worsens it. Support, reward systems for agreed behaviours, enuresis alarms and sometimes desmopressin are effective, along with normal daytime drinking and regular toileting.

答案

B · Stop punishing him, praise dry nights and consider a bedwetting alarm
23.精神科护理

答案: B · Provide a quiet, low-stimulation environment and keep staff and patient safe

为什么是这个答案

PCP can cause agitation, violence, psychosis, nystagmus and hypertension. Reducing stimulation and keeping enough staff present for safety are key; "talking down" is less effective than with other hallucinogens.

答案

B · Provide a quiet, low-stimulation environment and keep staff and patient safe
24.精神科护理

答案: A · Assign a female nurse where possible and explain her care plan to her

为什么是这个答案

Trauma-informed care respects the patient's need for safety and control. Where possible, adjusting staffing reduces re-traumatisation and helps build trust.

答案

A · Assign a female nurse where possible and explain her care plan to her
25.护理数学与单位换算

答案: T = 100.8 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

38.2·9/5 = 68.76

加 32

T = 68.76 + 32 = 100.8 °F

答案

T = 100.8 °F
26.护理数学与单位换算

答案: V = 482.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1½ 杯 = 1.5·240 = 360 mL
1½ tbsp = 1.5·15 = 22.5 mL
2 tsp = 2·5 = 10 mL
3 fl oz = 3·30 = 90 mL

相加

V = 360 + 22.5 + 10 + 90 = 482.5 mL

答案

V = 482.5 mL
27.剂量计算

答案: D = 120 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

剂量

2·60 = 120 mg

答案

D = 120 mg
28.剂量计算

答案: V = 0.91 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 9100/10000 = 0.91 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.91 mL
29.静脉输液速度

答案: V = 600 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

75·60/60 = 75 mL/h

体积

V = 75·8 = 600 mL

答案

V = 600 mL
30.静脉输液速度

答案: D = 50 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

100/50 = 2 mg/mL

给药速率

D = 2·25 = 50 mg/h

答案

D = 50 mg/h
31.静脉输液与液体平衡

答案: I = 900 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 120 = 320 mL
静脉输液: 60·8 = 480 mL
静脉抗生素: 1·100 = 100 mL
I = 900 mL

答案

I = 900 mL
32.静脉输液与液体平衡

答案: t = 7.6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

80·4 = 320 mL
500 − 320 = 180 mL 剩余

第二部分

180/50 = 3.6 h

总时间

t = 4 + 3.6 = 7.6 h

答案

t = 7.6 h

约为 7 h 36 min,所以袋子大约在 15:06 输完。

33.临床评估评分

答案: MFS = 60

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 无、卧床休息或由护士协助 → 0
静脉输液或封管: 否 → 0
步态: 受损 → 20
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 25 + 15 + 0 + 0 + 20 + 0 = 60

答案

MFS = 60
34.临床评估评分

答案: 高

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 18/min → 0
SpO₂ 99% → 0
吸氧 → 2
SBP 84 mmHg → 3
HR 120/min → 2
清醒 (A) → 0
T 37.7 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 2 + 3 + 2 + 0 + 0 = 7
至少有一个参数得 3 分。

风险组

高

答案

高

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions